# SDR REXA2016062001212

- Difficulty date: June 20, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 23,799 hours, 21,030 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E ATTACH BRACKET ANGLE IS CRACKED/CHAFED, LOCATED BETWEEN MIDDLE AND OTBD L/E WS 260.  R & R LT WING L/E BRACKET WS 260 IAW SRM 51-42-06 LEAK CHECK TRANSFERRED TO SN 4715690, W/O 1013044-5000-0058.
